Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/42330
Название: Distributions supported on conical surfaces and generated convolutions
Авторы: Vasilyev, V. B.
Ключевые слова: mathematics
mathematical analysis
Fourier transform
boundary conditions
pseudodifferential equation
variable change operator
distributions
Дата публикации: 2020
Библиографическое описание: Vasilyev, V.B. Distributions supported on conical surfaces and generated convolutions / V.B. Vasilyev // Journal of Mathematical Sciences. - 2020. - Vol.249, №6.-P. 885-893. - Doi: 10.1007/s10958-020-04981-0. - Refer.: p. 892-893.
Краткий осмотр (реферат): We describe the structure of distributions supported on conical surfaces and calculate the Fourier transform for some cones. The results are represented as convolutions with particular kernels. We use transmutation operators owing to which it is possible to clarify connections between the change of variables for a distribution and its Fourier transform
URI (Унифицированный идентификатор ресурса): http://dspace.bsu.edu.ru/handle/123456789/42330
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilev_Distributions.pdf148.3 kBAdobe PDFПросмотреть/Открыть
Показать полное описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.